Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with Bell's palsy. Prescribed with Pantocid and Wysolone. Does Wysolone have lot of side effects?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
XXXXXXX on 7/11/13 For, the past one week I had a symptoms such as, food whichever I took was not tasty and I had a rough tongue, On the 3rd day, when I woke up in the morning, one side of my face was drooping and was not able to gargle my mouth. I was not able to close my left eye and was watering. I went to a local doctor and told, he immediately told it was Bell's palsy a sort of facial paralysis. He told not to panic, as this was due to single nerve viral infection He prescribed me with some medicines and advised to do some facial exercises. He prescribed me to take 1. Pantocid 1tab daily before food 2. Wysolone 20 1-1-1 5days 1-0-1. 5days 1-0-0 5days 3.Ocuvir 400 -20tabs (Aciclovir) 1-1-1 It is over 4. Nervijen daily one 5. Eye drops That was shocking for me , as I have heard that Wysolone is a very XXXXXXX and has lot of side effects. Please help.
Posted Wed, 27 Nov 2013 in Brain and Spine
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: For short period it is not harmful. Detailed Answer: Hi XXXXXXX Thanks for your query. In Bell's palsy corticosteroid(Wysolone) is given to reduce swelling and inflammation of facial nerve. It minimise nerve damage and thereby improve the outcome. Although it has a lot of side effects but for short period and with judicious use it is not harmful. So do not worry, continue the treatment under supervision of your doctor. I do hope that you have found something helpful and I will be glad to answer any further query. Wishing you speedy recovery... Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor